Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Diagnosed with Hashimoto thyroditis during second pregnancy, on thyronorm. Stopped after child birth, no periods. Effects ?

Hi, During my second pregnancy I got diagnosed with Hashimoto thyroditis and I was taking thyronorm through out my pregnancy. After delivery I stopped taking thyronorm and started taking homeopathic medicine as per my homeopathy doctors advice.Now this is the 10th month after delivery, till now my periods hasn t started yet. Is it because of my thyroid problem.My TSH value is it advisable to treat without taking thyronorm? I read that in long run...thyronorm causes side effects like breast cancer .is it true? Would like to get a reply for my queries.My e-mail id is YYYY@YYYY
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
You have auto imune hypothyroidism and possibly need long term ( life long) throxine treatment. Your TSH now is 100 means you have hypothyroidism. Certainly that could be one of the cause that periods have not returned yet. Thyronorm is thyroxine and it doesnt not cause breast cancer. Where did you read such baseless things?
Answered: Fri, 25 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor